| Model Number |
42000 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Hypervolemia (2664); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct technician performed a dual-valve replacement with weight station calibration followed by performing a dual-valve auto test and fluid test with passing results.A collection procedure mocked with estimated saline volume of 500 ml at the collection summary was successfully completed.Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported that at the end of a collection on the run summary it showed estimated saline volume as 771ml and the target volume was 500ml.Patient information and outcome are unknown at this time.
Additional Manufacturer Narrative
Invesitgation: a terumo bct technician performed a dual-valve replacement with weight station calibration followed by performing a dual-valve auto test and fluid test with passing results.A collection procedure mocked with estimated saline volume of 500 ml at the collection summary was successfully completed.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.Per terumobct internal risk associated with hypovolemia for the rika plasma donation system, this complaint does not meet the requirements for reportability.No further reporting will be provided as this does not represent a reportable event.
Event or Problem Description